CaltechAUTHORS
  A Caltech Library Service

Design of broad-band PMD compensation filters

Eyal, A. and Yariv, A. (2002) Design of broad-band PMD compensation filters. IEEE Photonics Technology Letters, 14 (8). pp. 1088-1090. ISSN 1041-1135. doi:10.1109/LPT.2002.1021978. https://resolver.caltech.edu/CaltechAUTHORS:EYAieeeptl02

[img]
Preview
PDF
See Usage Policy.

208kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:EYAieeeptl02

Abstract

We describe a new design approach for broad-band polarization-mode dispersion (PMD) compensation filters. An efficient algorithm for minimization of the maximum differential group delay within a given frequency band is described.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/LPT.2002.1021978DOIUNSPECIFIED
Additional Information:© Copyright 2002 IEEE. Reprinted with permission. Manuscript received December 19, 2001; revised April 4, 2002. [Posted online: 2002-11-07] The authors would like to thank Y. Li and G.T. Paloczi for helpful discussions about this letter.
Subject Keywords:Fiber-optic communication systems, optical filter design, PMD compensation, polarization-mode dispersion
Issue or Number:8
DOI:10.1109/LPT.2002.1021978
Record Number:CaltechAUTHORS:EYAieeeptl02
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:EYAieeeptl02
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:8867
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:23 Sep 2007
Last Modified:08 Nov 2021 20:53

Repository Staff Only: item control page